| Model Number |
24950KLQ |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor was becoming untouchably hot.The patient indicated that the house was struck by lightning about two months ago.It was stated that the remote monitor was being unplugged every time the patient was leaving the house because of fear that the remote monitor was too hot.The caller was advised to unplug the remote monitor completely and set aside.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Product analysis: model: 24950k, serial/lot#: (b)(4): the remote monitor was returned and analysis revealed that there was no complaint failure found on the monitor.Found error code (b)(4) in failure analysis (fa) log.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The monitor was replaced and returned.